# SDR C1HA200284001

- Difficulty date: May 20, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- Aircraft time: 60,988 hours, 33,417 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 39353
- Part serial: 3447
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR ANTI-SKID OUTBOARD ANNUNCIATOR CAME ON AFTER TAKEOFF - INTERMITTENT.  RETURNED BACK TO MSP.  REMOVED AND REPLACED LT O/B ANTI-SKID CONTROL VALVE IAW MM.  OPS CHECKS NORMAL.
